# SDR CA151007002

- Difficulty date: September 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN)   AN ABORTED TAKEOFF DUE TO HIGH ITT ON NR 2 ENGINE.  TROUBLESHOOTING ONGOING. CUSTOMER CONFIRMED THAT THEY HAD SURGE BEFORE THE EVENT.
